Top answers from doctors based on your search:
Disclaimer

Been having bad headaches after taking steroids

A 54-year-old member asked:
Dr. Richard Bensinger
52 years experience Ophthalmology
Why steroids: Are you taking steroids for asthma? Or for some other condition? If after inhalers for asthma then the inhaler might lower the threshold to get headac ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old male asked:
Dr. Djamchid Lotfi
58 years experience Neurology
Not really: Headache is a symptom and not a disease You should see a neurologist to diagnose. and treat your headaches MOST headaches are benign
1
1 thank
Dr. Mohammad Khan
30 years experience Pediatrics
Sinus infection: please explore the possibility of sinus infection which may be another cause of headache
1
1 thank
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Sinus infection?: Recommend consult with ENT specialist to rule out infection.
A 34-year-old male asked:
Dr. Tracy Berg
32 years experience General Surgery
ENT doctor: You need to get in with an ENT specialist. You may have an infection in addition to the fluid. You may need drainage and antibiotics. Take a friend/fa ... Read More
2
2 thanks
A 51-year-old female asked:
Dr. Ernest Fischer
11 years experience Internal Medicine and Pediatrics
Post HA / migraine: This is unfortunately a complication of concussion sometimes. You may consider seeing a sports medicine doctor to discuss more treatment options.
1
1 thank
A 36-year-old female asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Possibly: These can be symptoms of ms, but let your doctor thoroughly work you up first.
1
1 thank
A 17-year-old female asked:
Dr. Stuart Hickerson
32 years experience Family Medicine
Sinus: Common for cold virus to cause sinus congestion and this can lead to a sinus infection. Typically symptoms can be alleviated and resolved with decong ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Julia Stanford
23 years experience Internal Medicine and Pediatrics
Possibly: There can be a link with antidepressants and weight gain. However, there is also a link with depression and weight gain. It is possible that your de ... Read More
3
3 thanks
A 39-year-old female asked:
Dr. Bruce Jacobs
Specializes in Family Medicine
No, probably sign of: withdrawal. Are you sure you're not an alcoholic? Your statements indicate that maybe you are more dependent on it than you think.
A female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Stop it: You get adverse reaction from a drug, it is a warning that you should not be taking it. If you are taking it for nasal congestion from an allergy, a ... Read More
A 24-year-old female asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Can't be exact about: The cause of headaches because there are several major types, e.g., vascular, sinus, muscular, tension, etc. Please see you doc so he/she can examine ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month